My face is slightly tingling after a rocephin (ceftriaxone) shot last night. should i be worried?
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
As long as you have: no other symptoms, I would not worry. But you need to tell your Dr. about these symptoms-you could be allergic to rocephin (ceftriaxone) and should probably not get it again.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.